# SDR SWIA200312378

- Difficulty date: September 5, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 19,680 hours, 18,282 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Part number: 16050105
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, WHEN LANDING GEAR LEVER WAS SELECTED UP, THE NOSE GEAR DID NOT RETRACT.  COMPLIED WITH QRH AND RECYCLED GEAR, STILL NO NOSE GEAR RETRACTION.  RETURN TO FIELD.  REMOVED AND REPLACED NOSE LANDING GEAR AND DRAG BRACE ASSY IAW MM 32-21-01.   SN OFF: DCL88/95
